中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所2015年知识产出  > 期刊论文
题名: Asymptotic expressions for the hyperfine populations in the ground state of spin-1 condensates against a magnetic field
作者: Liu, YM;  He, YZ;  Bao, CG
刊名: PHYSICAL REVIEW A
出版日期: 2015
卷号: 92, 期号:4, 页码:43617
学科分类: Optics ;  Physics
DOI: http://dx.doi.org/10.1103/PhysRevA.92.043617
通讯作者: Bao, CG (reprint author), Sun Yat Sen Univ, Sch Phys & Engn, State Key Lab Optoelect Mat & Technol, Guangzhou 510275, Guangdong, Peoples R China.
文章类型: Article
英文摘要: Based on perturbation theory up to second order, analytical asymptotic expressions for the variation of the population of hyperfine component mu = 0 particles in the ground state of spin-1 condensates against a magnetic field B have been derived. The ranges of B in which the asymptotic expressions are applicable have been clarified via a comparison of the numerical results from the analytical expressions and from a diagonalization of the Hamiltonian in a complete spin space. It was found that, for Rb-87, the two analytical expressions, one for a weak field and the other one for a strong field, together cover the whole range of B from zero to infinity. For Na, the analytical expressions are valid only if B is very weak or sufficiently strong.
类目[WOS]: Optics ;  Physics, Atomic, Molecular & Chemical
关键词[WOS]: BOSE ;  DYNAMICS ;  GASES
收录类别: SCI
项目资助者: National Natural Science Foundation of China (NNSFC) [11372122] ;  Open Project Program of the State Key Laboratory of Theoretical Physics, Institute of Theoretical Physics, Chinese Academy of Sciences, China
语种: 英语
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/20825
Appears in Collections:理论物理所2015年知识产出_期刊论文

Files in This Item:
File Name/ File Size Content Type Version Access License
Asymptotic expressions for the hyperfine populations in the ground state of spin-1 condensates against a magnetic field.pdf(303KB)期刊论文出版稿开放获取View Download

Recommended Citation:
Liu, YM,He, YZ,Bao, CG. Asymptotic expressions for the hyperfine populations in the ground state of spin-1 condensates against a magnetic field[J]. PHYSICAL REVIEW A,2015,92(4):43617.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Liu, YM]'s Articles
 [He, YZ]'s Articles
 [Bao, CG]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Liu, YM]‘s Articles
 [He, YZ]‘s Articles
 [Bao, CG]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Asymptotic expressions for the hyperfine populations in the ground state of spin-1 condensates against a magnetic field.pdf
格式: Adobe PDF
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace